Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393

    Accutane or juice and hairloss? help!

    Hey im 21 and i just realized my hair is thinning!! ive been on accutane for 5 months and i just read that accutane has been causing young people to loose hair. has anyone experienced this? im goign to get some propecia and some rogaine today, but dayum! wtf!

  2. #2
    hikneeken is offline Junior Member
    Join Date
    Oct 2004
    Posts
    81
    if you read the sides of accutane, you find a small percentage has hair thinning....for acne realated to hormones you might want to try dutasteride, but if you have very oily skin then stay on accutane

  3. #3
    indrid_cold17 is offline Banned
    Join Date
    Dec 2004
    Posts
    252
    what is dutasteride?

  4. #4
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    Quote Originally Posted by indrid_cold17
    what is dutasteride?
    I could tell you, but then I'd have to kill you. j/k Try doing a search on this site or google. You should get plenty of information.

  5. #5
    phwSSJ's Avatar
    phwSSJ is offline Banned
    Join Date
    Feb 2004
    Location
    The DOJO
    Posts
    883
    Quote Originally Posted by marlin444
    im goign to get some propecia and some rogaine today, but dayum! wtf!

    That stuff is just a waste of money. Your hair will go back to the way it was when yuo discontinue use of the propecia or rogaine! and it willtake longer to work than your cycle on acutane.

    If you have extremely bad acne then maybe use acutane but alot of times you can fix the4 imbalance in your body by diet and not being so stressed out(if you are)

    Acne or really oily skin is caused by an imballance in the body. Try to fix that imballance?

  6. #6
    Hot-Rox's Avatar
    Hot-Rox is offline Senior Member
    Join Date
    Dec 2004
    Location
    Down South-west
    Posts
    1,153
    I took accutane a few years back with no problem with hair thinning. But, I sure did help with my acne. I got blood tested once a month just to make sure all was in order, are you doing that?

  7. #7
    beenie's Avatar
    beenie is offline Senior Member
    Join Date
    Oct 2001
    Location
    New York
    Posts
    1,296
    Quote Originally Posted by marlin444
    Hey im 21 and i just realized my hair is thinning!! ive been on accutane for 5 months and i just read that accutane has been causing young people to loose hair. has anyone experienced this? im goign to get some propecia and some rogaine today, but dayum! wtf!
    Juice is more likely the culprit. What type of cycle are you doing/have you done?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •